# SDR ZZDA2009302

- Difficulty date: October 1, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN BS 146 AND BS 200 LBL 7 HAS CORROSION ON CLIP NUT ATTACHMENT HOLES.  REMOVED AND REPLACED CABIN FLOOR SUPPORT TRACK PER B717 SRM 51-41-01.
